# SDR C2XA10CL050

- Difficulty date: March 22, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N18101
- Make and model: Emb EMB-145XR
- Aircraft serial: 145590
- Aircraft time: 20,810 hours, 11,048 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Condition: Loose
- Location: Nr 2 Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH FLT 2885 THE CREW REPORTED A NR 1 BLEED LEAK MESSAGE ON CLIMBOUT.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND SECURED HOSE ON NR 2 PACK.  OPERATIONAL CHECKS WERE GOOD.
